# SDR K11A2018102900002

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 58,406 hours, 29,757 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110075
- Part serial: FIC44286
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPATURE AIRCRAFT WOULD NOT PRESSURIZE, CABIN WOULD NOT HOLD PRESSURE IN AUTO OR MANUAL MODES, RETURNED TO KPHX FOR UNSCHEDULED LANDING.
